# SDR A6WA202202218115

- Difficulty date: February 20, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 40,730 hours, 39,148 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RECEIVED STALL FAIL CAUTION AT 500'.  C/W QRH.  DIVERTED TO DAY.  ON GROUND PERFORMED  GPWS TEST, GPWS FAIL STATUS MSG POSTED.    ***AIRCRAFT REMOVED FROM SERVICE***   PERFORMED GPWS TEST TO CLEAR GPWS FAIL MESSAGE. IAW AWA SUP 20-137.  ALSO PERFORMED TEST OF STALL PROTECTION SYSTEM. IAW AMM 27-35-01 OPS TEST GOOD.
